Skip to main content
Article
The Restoration of the Port of Philadelphia, 1783-1789
American Neptune
  • George W. Geib, Butler University
Document Type
Article
Publication Date
1-1-1972
Disciplines
Abstract
George W. Geib's contribution to American Neptune, Vol. 32, No. 4.
Rights

This article was originally published in The American Neptune, 1972, Volume 32, Issue 4.

Citation Information
George W. Geib. "The Restoration of the Port of Philadelphia, 1783-1789" American Neptune Vol. 32 Iss. 4 (1972) p. 247 - 256
Available at: http://works.bepress.com/george_geib/16/